• Muscle and joint pain

    Asked by Superrunner on Monday, March 18, 2013

    Muscle and joint pain

    I am experiencing muscle and joint pain. Has this happened to others and does anyone have any suggestion. Also I have threat meant every three weeks should I expect these side effects for the whole time?

    5 Answers from the Community

    5 answers
    • CAS1's Avatar

      I have joint and muscle pain and I had ended my treatment last November.

      over 3 years ago
    • SueRae1's Avatar

      Oh yes, it really started catching up with me about 6 weeks ago. I have problems to with my knees to begin with and they have escalated to the point where I saw an orthopedist last week, and will be starting PT this week. Good luck - speak to your team about pain killers if it gets really bad.

      over 3 years ago
    • karen1956's Avatar

      I had horrible joint pain when I was on AI's...gabapentin was helpful in managing the joint pain and a side benefit was that it got rid of my night sweats...also ibuprofen and walking...

      over 3 years ago
    • Superrunner's Avatar

      Thanks for all the response so far today no pain and I am walking which seems to help

      over 3 years ago
    • Lirasgirl33's Avatar

      Superrunner, I've experienced this as well. I used to take extra strength Tylenol for the pain. Afterwards I started drinking Joint Juice which contains Glucosamine and it helped some. Walking helps as well. I also take my multivitamins every day. I haven't experienced anything severe since. As always, advice your doctor of any changes in diet or exercise routine. Make sure you clear it with him/her. Hope this helps. Hugs.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.